# SDR ASMF200505027

- Difficulty date: May 24, 2005
- Submitted: May 27, 2005
- Operation: Air carrier
- Aircraft: N805AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26272
- Aircraft time: 36,589 hours, 14,167 cycles
- Engine: Pwa PW2037
- Engine time: 31,405 hours, 12,245 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

CAPTAIN REPORTED THAT DURING DESCENT AT 18500 FEET, THE LEFT ENGINE OIL FILTER LIGHT CAME ON.  THE ABNORMAL PROCEDURE 05-14 WAS PERFORMED AND THE A/T ARMED SWITCH WAS SHUT OFF AND THE ACCELERATOR WAS HELD BUT LIGHT CONTINUED.  ENGINE WAS SHUT DOWN.  AT PLATFORM, THE CHIP DETECTOR WAS CHECKED AND METALLIC PARTICLES WERE FOUND.  THE LEFT ENGINE WAS REPLACED IAW MPCM 71-00-02, TESTED CORRECT.
